# SDR DALA2024110410612

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 76,254 hours, 9,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 EMER PATH LIGHTS AT SEATS 42B, 49H, & 55B INOP. CORRECTIVE ACTION: REPAIRED BROKEN WIRING PER A330 AMM 33-52. (6673914)
